Ghent University Academic Bibliography

Advanced

Two new classes of hyperplanes of the dual polar space DH (2n-1, 4) not arising from the Grassmann embedding

Bart De Bruyn UGent (2008) Linear Algebra and its Applications. 429(8-9). p.2030-2045
abstract
Let Gamma(n) (q) denote the geometry of the hyperbolic lines of the symplectic polarspace W(2n - 1, q), n >= 2. We show that every hyperplane of Gamma(n)(q) gives rise to a hyperplane of the Hermitian dual polar space DH(2n - 1, q(2)). In this way we obtain two new classes of hyperplanes of DH(2n - 1, 4) which do not arise from the Grassmann embedding of DH(2n - 1, 4).
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle (original)
publication status
published
subject
journal title
Linear Algebra and its Applications
Linear Alg. Appl.
volume
429
issue
8-9
pages
2030 - 2045
Web of Science type
Article
Web of Science id
000259739100015
JCR category
MATHEMATICS, APPLIED
JCR impact factor
0.878 (2008)
JCR rank
73/175 (2008)
JCR quartile
2 (2008)
ISSN
0024-3795
DOI
10.1016/j.laa.2008.05.036
language
English
UGent publication?
yes
classification
A1
id
533517
handle
http://hdl.handle.net/1854/LU-533517
date created
2009-03-29 15:35:29
date last changed
2009-04-02 11:32:50
@article{533517,
  abstract     = {Let Gamma(n) (q) denote the geometry of the hyperbolic lines of the symplectic polarspace W(2n - 1, q), n {\textrangle}= 2. We show that every hyperplane of Gamma(n)(q) gives rise to a hyperplane of the Hermitian dual polar space DH(2n - 1, q(2)). In this way we obtain two new classes of hyperplanes of DH(2n - 1, 4) which do not arise from the Grassmann embedding of DH(2n - 1, 4).},
  author       = {De Bruyn, Bart},
  issn         = {0024-3795},
  journal      = {Linear Algebra and its Applications},
  language     = {eng},
  number       = {8-9},
  pages        = {2030--2045},
  title        = {Two new classes of hyperplanes of the dual polar space DH (2n-1, 4) not arising from the Grassmann embedding},
  url          = {http://dx.doi.org/10.1016/j.laa.2008.05.036},
  volume       = {429},
  year         = {2008},
}

Chicago
De Bruyn, Bart. 2008. “Two New Classes of Hyperplanes of the Dual Polar Space DH (2n-1, 4) Not Arising from the Grassmann Embedding.” Linear Algebra and Its Applications 429 (8-9): 2030–2045.
APA
De Bruyn, B. (2008). Two new classes of hyperplanes of the dual polar space DH (2n-1, 4) not arising from the Grassmann embedding. Linear Algebra and its Applications, 429(8-9), 2030–2045.
Vancouver
1.
De Bruyn B. Two new classes of hyperplanes of the dual polar space DH (2n-1, 4) not arising from the Grassmann embedding. Linear Algebra and its Applications. 2008;429(8-9):2030–45.
MLA
De Bruyn, Bart. “Two New Classes of Hyperplanes of the Dual Polar Space DH (2n-1, 4) Not Arising from the Grassmann Embedding.” Linear Algebra and its Applications 429.8-9 (2008): 2030–2045. Print.